Inventiones mathematicae

, Volume 140, Issue 2, pp 303–325

An asymptotic vanishing theorem for generic unions of multiple points

  • J. Alexander
  • A. Hirschowitz

DOI: 10.1007/s002220000053

Cite this article as:
Alexander, J. & Hirschowitz, A. Invent. math. (2000) 140: 303. doi:10.1007/s002220000053

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • J. Alexander
    • 1
  • A. Hirschowitz
    • 2
  1. 1.Département de Mathématiques, Université d’Angers, 49000 Angers, France¶(e-mail: jea@tonton.univ-angers.fr)FR
  2. 2.Département de Mathématiques, Université de Nice, Parc Valrose, 06034 Nice Cedex, France (e-mail: ah@math.unice.fr)FR

Personalised recommendations